# SDR 95ZZZX1753

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N650UG
- Make and model: Doug DC-9-31
- Aircraft serial: 47418
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Sign
- Part number: 602094001
- Condition: Failed Test
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR SELF-ILLUMINATING EMERGENCY EXIT SIGN FAILED LUMINOSITY CHECK.  REPLACED SIGN PER SRM 51-30-1.  AIRCRAFT TT, 54,495 HRS.
